Discussions that mention synthroid

Thyroid Disorders board


I have a couple questions im hoping someone can answer. First, once you start taking your medication, do most or all of the symptoms disappear, including the feeling of a lump in the throat?


I had been on Synthroid (.088mcg) for a few years... luckily I never felt horrible before my hypoT was diagnosed. Sorry to say, but the symptoms I did have before I was put on meds did not go away. Don't be discouraged, though! I just hadn't been properly treated. My new doc put me on Armour (now on 1 grain) and I have noticed some changes. My memory has greatly improved in the month I have been on Armour and I think the outer third of my eyebrows is finally growing back.

You will just have to give it some time and you will eventually feel better. Can't expect to see improvements over night. Just make sure you have a good doctor who listens and is willing to prescribe decent meds. A doctor like this is hard to find.

Hope you feel better!!! :)

I was on Synthroid for 3 months when the doctor told me to stop them due to a hyper swing. Not once during that time did I have the lump sensation. It came back 3 weeks after stopping the med.